Bulletin of the American Mathematical Society

Review: Edward V. Huntington, The Continuum and Other Types of Serial Order

R. D. Carmichael

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 24, Number 5 (1918), 254-255.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424427

Citation

Carmichael, R. D. Review: Edward V. Huntington, The Continuum and Other Types of Serial Order. Bull. Amer. Math. Soc. 24 (1918), no. 5, 254--255.https://projecteuclid.org/euclid.bams/1183424427


Export citation